# SDR DALA2018110206411

- Difficulty date: October 30, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 88,227 hours, 38,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INDICATOR WAS INOPERATIVE.  REMOVED DEBRIS FROM AROUND THE GIRT BAR. CYCLED DOOR AND SLIDE ARMED SEVERAL TIMES.
